• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Help TOTM early (even though on pill!!!

#1
Hi guys

Sorry if TMI but I remember reading something here about CD affecting your TOTM. I started CD on Sat ' having done 4 weeks on LT and started TOTM « i THINK THATºS WHAT IT IS) yesterday!! I´m still taking the pill and not due to finish it for another week!! Has this happened ot anyone else and is it okay???

Dee
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Karen

Serial Foodie!
#2
hi dee

i cant imagine totm can affect ketosis. totm could make ur cravings stronger therefore more inclined to be hungery or fall of the wagon but i dont think it affect ketosis.

i wouldnt panic, u r doing just fine!
 
#3
Well Im no longer on the pill, but my periods have been earlier since on vlcd, so Im assuming it could possibly be the same if you are on the pill.
Someone who knows for sure my come along soon.
 
#4
Thanks girls~- Iªm on hols at the moment so itºs not the best timing!!!
 

Karen

Serial Foodie!
#5
oh god! not fun!

i always get totm when hubby books us into hotels for the weekend LOL
 
#6
don't know if this is similar problem?

Hi everyone,

I don't know if this relates to this thread - its a TOTM issue, so maybe.

I just noticed I have gone out of ketosis and gained 5lbs overnight. I'm also not peeing for England anymore so I wondered if I'm retaining water(considering I still have the 5litres a day!!). I know I just ovulated last week, so am wondering if it is all TOTM related. Strangely I don't have the usual painful boobies or any other irritating pmt symptoms.

Anyone know?

It's a bit disheartening given I haven't cheated, but I won't give up (now you can hold me to that!).

Thanks!

Clair
 
#7
Hi Dee,

I can sympathise with you completely, I am on week 4 of CD and my TOTM was in the first week...so I was most surprised when it started again 3 days after I had finished:mad: :mad:

I have spent most of this month either one day on or one day off, but I started a thread earlier on this exact subject and the advice from the wonderful people on this site is that my body will settle down after a while (46 days & 8 weeks were mentioned:eek: ).

Apparently the VLCD affects the cycle but not the effects of the pill.

Hope that helps a little.
 
#8
Thanks Lenny - has set my mind at ease ... was hoping pill was still effective!

Love the info people give on this site!!

Dee
 
#9
I have read a few people who said it effected theirs.

I think any rapid weight loss or increase can effect your cycle but it should settle down pretty quick.
 

Mini

Administrator
Staff member
#10
Hi everyone,

I don't know if this relates to this thread - its a TOTM issue, so maybe.

I just noticed I have gone out of ketosis and gained 5lbs overnight. I'm also not peeing for England anymore so I wondered if I'm retaining water(considering I still have the 5litres a day!!). I know I just ovulated last week, so am wondering if it is all TOTM related. Strangely I don't have the usual painful boobies or any other irritating pmt symptoms.

Anyone know?

It's a bit disheartening given I haven't cheated, but I won't give up (now you can hold me to that!).

Thanks!

Clair
Hi clair,

Your body does adjust to the volume of water your drinking and you do not pee as much after the first week or two.

Most women retain water around totm and some can gain up to 10lbs. If your doing the SSing and sticking with it, you will be down again and some more.


Ketones will spill into the urine ONLY when there is more in the blood than is being used as fuel by the body at that particular moment.

You may have exercised or worked a few hours previously, so your muscles would have used up the ketones as fuel, thus there will be no excess.

You may have had a lot of liquids to drink, so the urine is more diluted. Perhaps the strips are not fresh, or the lid was not on tight and some moisture from the atmosphere got in.
Some low carbers NEVER show above trace or negative even ... yet they burn fat and lose weight just fine. If you're losing weight, and your clothes are getting looser, you're feeling well and not hungry all the time .. then you are successfully in ketosis.

Don't get hung up on the strips; they're just a guide, nothing more.

Love Mini xxx
 

EmMUK

Trying Hard!
#12
I can beat that. I don't have TOTM, never have unless fertility medicated (severe PCOS) and yet started TOTM on day 5!!! scared me to death I can tell you. spoke to Dr and CDC and they agreed it is the effect of sudden changes and weight loss on the body and should settle down.
 
#14
Happened to me too, hadnt had a period in 3 years and then, ooops, after 5 days there it was, and then again 2 weeks later, then again, 3 weeks later, it did settle down, and I was assured it was hormone changes, however, one thing I will say is this diet can make you more fertile, so if you dont want any additions to your family then please be doubly careful.

As we lose weight we also lose weight on the inside as well, apparently in a woman we lose the fat that has collected around our ovaries which can stimulate them.

Hope this helps, but Im no medical bod so please if you are worried get it checked out x
 


Similar threads